Permanent muscle paralysis after injecting 20 units to whole forehead for the first time?
Doctor Answers 8
Hello. Botox is always temporary, so the effect you've described won't last more than a few months. This is assuming you have no other medical issues, so if in doubt make sure you consult with your physician as soon as possible.
Botox does not cause permanent muscle paralysis
Botox is only a temporary muscle relaxing agent, it is never permanent. It lasts 2-6 months in the forehead area. Occasionally, adjacent muscle spasms can be associated with the treatment.
Botox is temporary
Not to worry, Botox is temporary and does not cause permanent paralysis. 4 weeks is still quite early, as Botox typically lasts 3-4 months. I know it can be stressful when it is your first time and you are not sure what to expect, but rest assured your forehead will gradually return to its original state.
You might also like...
Permanent paralysis from Botox?
Thank you for sharing your question and concerns. Rest assured that no effects of Botox whether you like them or not are permanent. The effects on average will be gone in 3-4 months, for some can be up to six months but none are permanent. The dosage you describe is not considered "a lot" either. Relax and enjoy your results.
SIDE EFFECTS OF BOTOX
None of the effects of Botox either good or perceived bad are permanent so rest assured all will be gone in another couple of months
How long does Botox last?
The injected Botox will last 3-4 months. It is still fully effective after 4 weeks. 20 units is not an unreasonable dosing for the forehead.
Botox - is effect permanent
Thank you for asking about your Botox result.
You anxiety is entirely understandable. You had standard dose of Botox. It sounds as though the paralysis is partial (as it should be) and that you are aware of the remaining muscle movement. (Most people are not.).
Botox effects are not permanent. Botox lasts on average 3 months but the range if 6 weeks to a year. Just give yourself time, don't worry and the effect will go away.
Best wishes. Elizabeth Morgan MD PHD FACS
Headache after Botox
Thank you for your question Lubnya. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. Headaches are uncommon but possible after a Botox treatment. Usually they resolve within two weeks. All effects including intended effects and side effects normally resolve 3-4 months after a treatment. If neurological symptoms persist beyond that point another cause is possible and it would be good to visit a neurologist at that time. Please consult with a doctor for specific recommendations. Good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.